Alert archive / Illinois / Wind Advisories in 2006

Wind Advisory 4, NWS Paducah, KY

April 29, 20064 states

NWS Paducah, KY issued this wind advisory at Apr 29, 2006, 10:10 PM CDT for 4 states. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2006, 10:10 PM CDT (03:10 UTC)
Expired
Apr 30, 2006, 4:00 AM CDT
In force
6 hr
Issued by
NWS Paducah, KY
All 52 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Crittenden County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 41 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 300310
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1010 PM CDT SAT APR 29 2006

...GUSTY WINDS IN EXCESS OF 45 MPH POSSIBLE OVERNIGHT...

.AN INTENSE LOW PRESSURE SYSTEM OVER WESTERN MISSOURI IS PULLING
STRONG WINDS FROM ALOFT DOWN TO THE SURFACE. ANY SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH THIS SYSTEM WILL ONLY ENHANCE THE
DAMAGING WIND GUST POTENTIAL INTO THE EARLY MORNING HOURS ON SUNDAY.

ILZ075>078-080>094-INZ081-082-085>087-KYZ001>016-018-MOZ076-086-
087-100-107>112-114-300900-
/O.NEW.KPAH.WI.Y.0004.060430T0310Z-060430T0900Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-HENDERSON-PERRY MO-BOLLINGER-
CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HENDERSON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...DONIPHAN...
POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1010 PM CDT SAT APR 29 2006

...WIND ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. 

LOCAL WIND GUSTS BETWEEN 35 AND 45 MPH...WITH ISOLATED GUSTS UP
TO 55 MPH...ARE LIKELY FOR LATE THIS SATURDAY EVENING THROUGH
EARLY SUNDAY MORNING. THESE STRONG WIND GUSTS WILL BE MOST
NOTICEABLE IN AN NEAR ANY SHOWER OR THUNDERSTORM THAT PASSES THROUGH
THE REGION.

THE ADVISORY INCLUDES ALL OF SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...AND ALL OF SOUTHWEST INDIANA AND WESTERN
KENTUCKY...WEST OF A LINE FROM BOONVILLE INDIANA TO CADIZ
KENTUCKY.

PERSONS IN THE ADVISORY AREA COULD SEE POWER OUTAGES DUE TO TREE
LIMBS OR OTHER OBJECTS FALLING ON POWER LINES. ANY LOOSE OBJECTS
LEFT OUTDOORS WILL LIKELY BE TOSSED AROUND. SOME TREES MAY BE
DOWNED BY THESE STRONG WIND GUSTS. SOME WEAKENED BUILDINGS MAY
ALSO EXPERIENCE WIND DAMAGE.

A WIND ADVISORY MEANS THAT WIND GUST UP TO 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SMITH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:08 PM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, Apr 29, 3:08 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
308 PM CDT SAT APR 29 2006

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...

MAIN CONCERNS FOR THIS FORECAST CYCLE CONTINUE TO BE POPS THROUGH
THE MIDDLE OF NEXT WEEK.

LARGE BAND OF SHOWERS STEADILY...BUT EXCRUCIATINGLY SLOWLY...MOVED
EASTWARD THROUGH MISSOURI AND ARKANSAS THROUGH EARLY THIS
AFTERNOON.  HOWEVER...IT HAS WEAKENED AS IT FINALLY DEVELOPED INTO
THE WESTERN HALF OF THE AREA RECENTLY. MEANWHILE BACK TO THE
WEST...SCATTERED SHRA/TSRA WAS REDEVELOPING IN VICINITY OF SURFACE
COLD FRONT OVER SOUTHWEST MISSOURI...NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

NOT SURE OF EXACT EVOLUTION...BUT IT APPEARS THAT MAINLY LIGHT
PRECIPITATION IN THE FORM OF SHOWERS WILL SPREAD EASTWARD OVER MUCH
OF THE AREA THIS EVENING...AS ANOTHER BAND OF SHRA/TSRA MOVES EAST
TOWARD SOUTHEAST MISSOURI.  THE 12Z GFS AND NAM BOTH SUPPORT THIS
SCENARIO...SHOW WEAKENING QPF OVER EASTERN ZONES TONIGHT...WITH THE
PRIMARY BAND OF PRECIPITATION MOVING INTO WESTERN HALF OF THE AREA
OVERNIGHT.  FEEL BEST ABOUT THE COVERAGE AND INTENSITY OVER
SOUTHEAST MISSOURI...SO WILL FOCUS BEST POPS THERE...BUT WILL STILL
HAVE LIKELY POPS IN THE EASTERN ZONES.

MODELS CONTINUE TO SHOW A LARGE OCCLUDED STORM SYSTEM NEAR SIOUX
FALLS BY MIDDAY SUNDAY.  HOWEVER...INSTEAD OF EVENTUALLY SHOVING
THIS SYSTEM EASTWARD TO OUR NORTH...THE MODEL CONSENSUS NOW IS TO
DRAW THIS LOW NORTHWARD INTO CANADA...AS ANOTHER SYSTEM MOVES INTO
THE NORTHERN HIGH PLAINS THROUGH TUESDAY.

LOWEST HEIGHTS AND COLDEST AIR ALOFT WILL BE OVER WESTERN PORTIONS
OF THE FORECAST AREA SUNDAY AFTERNOON AND EVENING...AND THE MODELS
CONTINUE TO SHOW DECENT INSTABILITY OVER MISSOURI AHEAD OF WEAKENING
SURFACE BOUNDARY.  WILL SPREAD LIKELY POPS THROUGHOUT THE AREA
SUNDAY FOR REMNANTS OF OVERNIGHT CONVECTION MOVING OVER EASTERN
ZONES EARLY AND DIURNAL CONVECTION SPREADING OVER WESTERN HALF OF
AREA IN THE AFTERNOON.  STILL FEEL THAT THERE WILL BE A THREAT FOR
LARGE HAIL WITH THE STRONGER STORMS SUNDAY.  LIKELY POPS WILL
CONTINUE SUNDAY NIGHT...AS NICE MID/UPPER LEVEL JET ROTATES OVER THE
REGION...HELPING TO SUSTAIN THE CONVECTION THROUGH MUCH OF THE AREA.

THE 12Z GFS WASHES OUT THE ORIGINAL SURFACE BOUNDARY MONDAY...AS
ANOTHER SURFACE TROUGH DEVELOPS OVER THE PLAINS.  ALSO HEIGHTS WILL
RISE AS THE OCCLUDED LOW LIFTS FURTHER NORTH OF THE AREA.  THIS WILL
LIKELY LEAD TO MORE SUNSHINE...WARMER TEMPERATURES AND A CHANCE OF
DIURNAL CONVECTION AGAIN.  HOWEVER...WITHOUT A SIGNIFICANT BOUNDARY
TO FOCUS DEVELOPMENT...FEEL THAT GOOD CHANCE POPS WILL SUFFICE FOR
NOW.

WILL CONTINUE CHANCE POPS MONDAY NIGHT AND TUESDAY...AS ANOTHER
DECAYING FRONT AND MID/UPPER LEVEL SHORT WAVE TROUGH ROTATE THROUGH
THE REGION...ACCORDING TO THE 12Z GFS.  WOULD LIKE TO SEE SOME RUN
TO RUN CONTINUITY BEFORE JUMPING ON BETTER POPS DURING THIS PERIOD.
CERTAINLY COULD NOT RULE OUT SOME THREAT OF SEVERE DURING THIS
PERIOD...BUT WITH WARMING IN THE MID AND UPPER LEVELS IT IS NOT AS
LIKELY AS SUNDAY.

TRIED TO SHADE TOWARD THE WARMER GUIDANCE FOR TEMPERATURES
THROUGHOUT THE FORECAST.

&&

.LONG TERM (THURSDAY THROUGH SATURDAY)...

AN ACTIVE PATTERN SHOULD CONTINUE TOWARD THE END OF THE WEEK FOR THE
PAH FCST AREA. RIDGING OVER THE AREA WILL GIVE WAY TO ZONAL MID
LEVEL FLOW AND LOWERING SFC PRESSURES AS A COLD FRONT APPROACHES ON
THU. THE GFS MAY BE A BIT FAST WITH THE PCPN...FROPA...AND THE
PARENT MID LEVEL LOW IN SRN CANADA...COMPARED TO THE GFS ENSEMBLES/
ECMWF. THERE IS QUITE A BIT OF UNCERTAINTY ABOUT HOW THE OVERALL
PATTERN WLL EVOLVE...SO A LOW CHC POP WAS KEPT IN THE FCST FOR
THU/THU NITE/FRI...WITH ONLY A SLGT CHC FOR FRI NITE. DAY7 LOOKS DRY
AND COOL FOR NOW...BEST WE CAN TELL.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

DRS/DB
Hazardous weather outlook, Apr 29, 4:32 PM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
432 PM CDT SAT APR 29 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-301000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
432 PM CDT SAT APR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...OVER SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND THE PURCHASE AND LAKES AREAS
OF WEST KENTUCKY. A COMPLEX OF STORMS IS EXPECTED TO PUSH EASTWARD
ACROSS SOUTHERN MISSOURI THIS EVENING...AND MAY STILL BE CAPABLE
OF PRODUCING A FEW DAMAGING WIND GUSTS ACROSS SOUTHEAST MISSOURI
LATE THIS EVENING AND OVERNIGHT. HOWEVER...WITH ONLY LIMITED INSTABILITY
OVER THE REGION...THIS COMPLEX OF STORMS MAY WEAKEN TO JUST ANOTHER
BAND OF SHOWERS BY THE TIME IT REACHES THE AREA.

GUSTY SOUTHEAST WINDS WILL CONTINUE ACROSS THE AREA TONIGHT.
SUSTAINED WIND SPEEDS WILL BE FROM 15 TO 25 MPH...WITH FREQUENT
GUSTS AROUND 30 MPH. THE STRONGEST WINDS CAN BE EXPECTED OVER
SOUTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS WITH LARGE HAIL OVER SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS SUNDAY AFTERNOON AND EVENING.
THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE REGION SUNDAY AND
SUNDAY NIGHT.

THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGHOUT THE REGION
MONDAY THROUGH TUESDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING
THIS PERIOD.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE ENTIRE REGION
THURSDAY AND FRIDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING
THIS PERIOD EITHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED SUNDAY AFTERNOON AND EVENING.
SPOTTERS ARE ALSO URGED TO CLOSELY MONITOR THE LATEST OUTLOOKS
FOR THE UPCOMING WEEK.

DRS

In the hours before

Special weather statement, Apr 29, 4:19 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
419 PM CDT SAT APR 29 2006

ILZ075>077-080>086-088-MOZ076-086-087-100-300000-
BOLLINGER MO-CAPE GIRARDEAU MO-EDWARDS IL-FRANKLIN IL-HAMILTON IL-
JACKSON IL-JEFFERSON IL-PERRY IL-PERRY MO-SALINE IL-UNION IL-
WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL-
419 PM CDT SAT APR 29 2006

...GUSTY WINDS UP TO 45 MPH POSSIBLE THROUGH DUSK...

INTERMITTENT GUSTS BETWEEN 35 AND 45 MPH WILL BE POSSIBLE ACROSS
PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 PM...
MAINLY NORTH AND WEST OF A LINE FROM CAPE GIRARDEAU MISSOURI TO
WAYNE CITY ILLINOIS.

THE GUSTY WINDS WERE MIXING DOWN TO THE SURFACE BEHIND THE
WIDESPREAD AREA OF RAIN THAT DOTTED THE REGION DURING THE AFTERNOON.

THESE WINDS MAY TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS AND CAUSE
WEAKENED BUILDINGS OR TREES TO FALL OVER. DRIVERS IN HIGH PROFILE
VEHICLES...SUCH AS TRACTOR TRAILER TRUCKS AND RECREATIONAL
VEHICLES...MAY ENCOUNTER DIFFICULTY STEERING...ESPECIALLY WHEN
DRIVING ON WEST OR EAST ORIENTED ROADS.

THE WINDS SHOULD SUBSIDE LATER THIS EVENING...AS MORE CLOUDS AND
RAIN PUSH BACK INTO THE REGION.

SMITH
Local storm report, Apr 29, 5:35 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT SAT APR 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND DMG MARION                  37.73N 88.94W
04/29/2006                   WILLIAMSON         IL   PUBLIC

            2 FOOT DIAMETER TREE BLOWN DOWN. FELL ON SMALL SHED WHICH
            WAS DESTROYED AND IS BLOCKING BOYTON STREET.

&&

SMITTY
Local storm report, Apr 29, 8:03 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
803 PM CDT SAT APR 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     NON-TSTM WND DMG EVANSVILLE              37.98N 87.54W
04/29/2006                   VANDERBURGH        IN   BROADCAST MEDIA

            DOWNED TREE LIMBS HAD BROUGHT POWER OUTAGES TO AROUND 700
            HOMES ON THE NORTH SIDE OF EVANSVILLE.

&&

SMITTY
Special weather statement, Apr 29, 8:38 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CDT SAT APR 29 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>007-010-014-018-MOZ076-
086-087-100-107>112-114-300500-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-
CARLISLE KY-CARTER MO-CRITTENDEN KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-LIVINGSTON KY-
MASSAC IL-MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO-PERRY IL-
PERRY MO-PIKE IN-POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-
SCOTT MO-SPENCER IN-STODDARD MO-UNION IL-UNION KY-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE IL-WAYNE MO-WHITE IL-WILLIAMSON IL-
838 PM CDT SAT APR 29 2006

...GUSTY WINDS UP TO 45 MPH STILL LIKELY THROUGH THE EVENING...

INTERMITTENT GUSTS BETWEEN 35 AND 45 MPH WILL CONTINUE TO PERSIST
ACROSS PARTS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND INTO
SOUTHWEST INDIANA THROUGH MIDNIGHT. THESE GUSTS HAVE CONTRIBUTED TO
SPORADIC POWER OUTAGES IN EVANSVILLE INDIANA AND OVER PARTS OF
JACKSON COUNTY IN SOUTHWEST ILLINOIS DURING THE EVENING. REPORTS OF
SOME TREE LIMBS AND A FEW TREES DOWN HAVE ALSO BEEN RELAYED BY
SPOTTERS AND COMMERCIAL TELEVISION STATIONS TO THE NATIONAL
WEATHER SERVICE.

FOR ISOLATED LOCATIONS AT HIGHER ELEVATIONS IN SOUTHERN ILLINOIS...
SOUTHWEST INDIANA AND SOUTHEAST MISSOURI...A FEW WIND GUSTS BETWEEN
45 AND 55 MPH MAY BE POSSIBLE THIS EVENING.

THESE WINDS WILL TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS AND CAUSE
WEAKENED BUILDINGS OR TREES TO FALL OVER. ANY TREE LIMBS OR SMALL
TREES THAT FALL ON POWER LINES COULD CAUSE POWER OUTAGES.

IN ADDITION...DRIVERS OF HIGH PROFILE VEHICLES...SUCH AS TRACTOR
TRAILER TRUCKS AND RECREATIONAL VEHICLES...MAY ENCOUNTER DIFFICULTY
STEERING...ESPECIALLY WHEN DRIVING ON WEST OR EAST ORIENTED ROADS.

AT THIS TIME...THE GREATEST POTENTIAL FOR THESE GUSTY WINDS SHOULD
REMAIN WEST OF A LINE FROM OWENSBORO AND PADUCAH KENTUCKY...ONWARD
TO NEW MADRID MISSOURI.

THE WINDS SHOULD GRADUALLY SUBSIDE AROUND MIDNIGHT...AS MORE
CLOUDS AND RAIN PUSH ACROSS THE REGION.

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:29 PM CDTSevere Thunderstorm WarningPAHPerry61 min
Apr 30, 4:05 PM CDTSevere Thunderstorm WarningPAHJackson55 min
Apr 30, 5:21 PM CDTSevere Thunderstorm WarningPAHJackson, Union54 min
Apr 30, 5:23 PM CDTTornado WarningPAHAlexander37 min
Apr 30, 5:55 PM CDTSevere Thunderstorm WarningPAHPulaski50 min
Apr 30, 6:03 PM CDTSevere Thunderstorm WarningPAHJohnson, Williamson45 min
Apr 30, 10:47 AM CDTTornado WarningPAHMississippi28 min
Apr 30, 1:43 PM CDTSevere Thunderstorm WarningPAHBollinger36 min
Apr 30, 2:31 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley44 min
Apr 30, 2:58 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry47 min
Apr 30, 3:08 PM CDTSevere Thunderstorm WarningPAHRipley82 min
Apr 30, 3:14 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne76 min
Apr 30, 3:41 PM CDTSevere Thunderstorm WarningPAHBollinger49 min
Apr 30, 3:58 PM CDTSevere Thunderstorm WarningPAHCape Girardeau62 min
Apr 30, 4:18 PM CDTSevere Thunderstorm WarningPAHStoddard42 min
Apr 30, 4:28 PM CDTSevere Thunderstorm WarningPAHButler, Ripley62 min
Apr 30, 4:31 PM CDTSevere Thunderstorm WarningPAHBollinger14 min
Apr 30, 4:44 PM CDTSevere Thunderstorm WarningPAHScott61 min
Apr 30, 4:57 PM CDTSevere Thunderstorm WarningPAHCape Girardeau48 min
Apr 30, 4:59 PM CDTSevere Thunderstorm WarningPAHStoddard46 min
Apr 30, 5:07 PM CDTTornado WarningPAHScott38 min
Apr 30, 5:28 PM CDTSevere Thunderstorm WarningPAHButler47 min
Apr 30, 5:46 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Scott, Stoddard44 min
Apr 30, 6:29 PM CDTSevere Thunderstorm WarningPAHNew Madrid, Stoddard61 min
Apr 30, 6:46 PM CDTTornado WarningPAHNew Madrid59 min

Nearby

Wind Advisories in Illinois, 2006Wind Advisories in Kentucky, 2006Wind Advisories in Missouri, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.